Volumes

 

Ann. Funct. Anal.

Volume 6, Number 1, 2015

 

This issue has been completed but not been published yet.

 

 

1

Burenkov's type result for functions of bounded κ-variation

J. Gimenez; L. Lopez; N. Merentes; J.L. Sanchez

 

 

pp.

Abstract  | Full Text

Not available Yet

2

Mk-type sharp maximal function inequalities and boundedness for Toeplitz type operator associated to pseudo-differential operator

L.Z. Liu

 

 

pp.

Abstract  | Full Text

Not available Yet

3

Completions and balls in Banach spaces

P.L. Papini

 

 

pp.

Abstract  | Full Text

Not available Yet

4

Solutions of nonlinear elliptic problems with lower order terms

Y. Akdim; A. Benkirane; M. El Moumni

 

 

pp.

Abstract  | Full Text

Not available Yet

5

On the transcendental radius of the Volterra integration operator

L. Gevorgyan

 

 

pp.

Abstract  | Full Text

Not available Yet

6

Cauchy-type means and exponential and logarithmic convexity for superquadratic functions on time scales

R. Bibi; M. Bohner; J. Pecaric

 

 

pp.

Abstract  | Full Text

Not available Yet

7

Closed discs, half planes and spectral states in LMC algebras

A. Gaur

 

 

pp.

Abstract  | Full Text

Not available Yet

8

Musielak-Orlicz spaces that are isomorphic to subspaces of L1

J. Prochno

 

 

pp.

Abstract  | Full Text

Not available Yet

9

Hypercircle inequality for partial corruption data

K. Khompurngson; B. Novaprateep  

 

 

pp.

Abstract  | Full Text

Not available Yet

10

p-quasiposinormal composition and weighted composition operators on L2(μ)

A. Gupta; N. Bhatia

 

 

pp.

Abstract  | Full Text

Not available Yet

11

Existence of Stepanov-like square-mean pseudo almost periodic solutions to a nonautonomous partial stochastic neutral differential equation

Z. Yan; H. Zhang

 

 

pp.

Abstract  | Full Text

Not available Yet

12

Two estimates for the James type constant

C. Yang; H. Wang

 

 

pp.

Abstract  | Full Text

Not available Yet

13

Banach algebra techniques to compute spectra, pseudospectra and condition spectra of some block operators with continuous symbols

G.K. Kumar; S.H. Kulkarni

 

 

pp.

Abstract  | Full Text

Not available Yet

14

Some mth-order difference sequence spaces of generalized means and compact operators

A. Maji; A. Manna; P.D. Srivastava

 

 

pp.

Abstract  | Full Text

Not available Yet

15

Dynamical systems for quasi variational inequalities

M. Noor; K. Noor; A. Khan

 

 

pp.

Abstract  | Full Text

Not available Yet

16

Specrtal properties of k-quasi-*-A(n) operators

S. Mecheri; F. Zuo

 

 

pp.

Abstract  | Full Text

Not available Yet

17

dist-formulas and Toeplitz operators

M. Gurdal; M.T. Garayev; S. Saltan; U. Yamanci

 

 

pp.

Abstract  | Full Text

Not available Yet

18

Homogeneous spaces and square integrable representations

F. Esmaeelzadeh; R.A. Kamyabi Gol

 

 

pp.

Abstract  | Full Text

Not available Yet

19

On an iteration process for common fixed points of nonself total asymptotically nonexpansive mappings in Banach spaces

S.H. Khan; H. Kiziltunc; Y. Purtas

 

 

pp.

Abstract  | Full Text

Not available Yet

20

A note on fourth-order nonlinear Schrodinger equation

T. Saanouni

 

 

pp.

Abstract  | Full Text

Not available Yet